# SDR ABXA9701052

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5610 · Flight Compartment Windows
- Part: Retainer
- Part number: 595468828
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH X-RAY INSPECTION OF THE FLIGHT COMPARTMENT OVERHEAD WINDOW RETAINERS IAW AD 90-18-03 AND SB 56-11, FOUND CRACK AT RIGHT SLIDING WINDOW UPPER AFT CORNER.  REPLACED DOUBLER WITH NEW PART IAW DC9 SRM CHAPTER 51-30-2.
